# SDR ASAA2022103140563

- Difficulty date: October 31, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 3,695 hours, 1,036 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160682
- Part serial: 1881
- Condition: Malfunctioned
- Location: Left
- Part time: 3,091 hours, 888 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT PROBLEM WING ANTI ICE LEFT VALVE LT ILLUMINATED WHEN SWITCH ON OR OFF. GROUNDED - YES. REMOVED AND REPLACED L/H WING ANTI ICE VALVE IN REF TO B737-9 AMM 30-11-11-400-801.
